# SDR SWIA202162453

- Difficulty date: September 11, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL600*
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR SILL BETWEEN FS 280-319 HAS EVIDENCE OF CORROSION     (C-CHECK RO 11/5/2021)    REPLACED RH FLOOR SILL WITH NEW FROM STOCK REF DWG SH670-32170 REV F, SNIEO SH670-32170 S01 DATED 15-FEB-2013, CRJ-700 SRM 51-42-13-001-001-A01 AND CRJ-700 SRM 51-42-06-001-001-A01. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD
